Sulfasalazine, increased anxiety and noticeable heart palpitations
Has anyone experienced anything like this whilst on Sulfasalazine?
I recently switched from Methotrexate to Sulfasalazine and after the first couple of weeks, I was getting very obvious signs of anxiety - racing heart, sweating, burning up and that feeling of impending doom. My GP insisted I stopped but rheumatology insisted I didn’t stop. I stopped the medication for 10 days and restarted but remained at 500mg per day - fast forward 3 weeks and the anxiety symptoms are back. So bad this time I had to be Medevac’d from the middle of the North Sea.
On both occasions the extreme symptoms stopped within 4 days and to date have never reoccurred.
I’m prone to feeling a bit anxious at times but this was different. I can normally talk my self out of my anxiety but not with these episodes.
currently waiting to see rheumatology to discuss the next move.
- All Categories
- 2.3K Welcome
- 17 How to use your online community
- 30 Help, Guidelines and Get in Touch
- 40.4K Our Community
- 8.7K Living with arthritis
- 53 Hints and Tips
- 222 Work and financial support
- 675 Chat to our Helpline Team
- 2 Want to Get Involved?
- 390 Young people's community
- 7 Parents of Children with Arthritis
- 40 My Triumphs
- 132 Let's Move
- 24 Sports and Hobbies
- 14 Food and Diet
- 257 Coronavirus (COVID-19)
- 16 Community Feedback and ideas
- 334 Chat and News
- 30 Val's Cafe
- 269 Chit chat
- 11 News
- 4 Tails From The Cafe